# SDR DALA2019030401403

- Difficulty date: February 28, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 46,946 hours, 29,507 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Condition: Defective
- Location: Fire Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 9235 - DIV - DUE TO L ENG FIRE DET FAULT EOAP MESSAGE ACCOMPANIED BY A B LOOP LIGHT ON THE OVERHEAD FIRE PANEL. SELECTED A LOOP AND LIGHT EXTINGUISHED. CORRECTIVE ACTION: VISUALLY INSPECTED ALL FIRE LOOPS AND ASSOCIATED CONNECTION AND WIRING. NO VISIBLE DEFECTS NOTED. REPLACED LT ENG. FIRE DETECTOR AMPLIFIER. PLACED LT ENGINE B LOOP ON MEL 26-11-01. CORRECTIVE ACTION : FOUND 18K OHMS ON PIN2 OF P1-8088. REPLACED WIRE ASSEMBLY 9U001B/R18. (LP# 5224076)
